# SDR AALA202012109005

- Difficulty date: December 4, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 16,187 hours, 7,210 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367151200100
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CABIN FLOOR PANEL 242MF HAS 17 X 8 INCH CRACK.  REPLACED FLOOR PANEL, PER SRM 53-02-00-300-011.
